# SDR AALA201811129014

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 24,657 hours, 9,028 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315313
- Part serial: 6043
- Condition: Vibration
- Location: Nlg
- Part time: 15,167 hours, 6,659 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. 4 MIN AFTER TAKEOFF, BELOW 10000 FT,  LARGE AGGRESSIVE RHYTHMIC BANGING AND VIBRATION FELT IN AREA OF NOSE GEAR - 250 KTS AT TIME OF EVENT.  AFTER SLOWING TO 220 KTS, AND FOR REMAINDER OF FLT, NOTHING ELSE.  FLIGHT DECLARED AN EMERGENCY AND RETURNED TO PHX WITHOUT FURTHER INCIDENT. REPLACED LEFT NOSE WHEEL ASSY PER AMM 32-41-12. RAN ENGINES, PACKS, HYDRAULICS, GALLEY COFFEE MAKER, AND CHILLER. PERFORMED WALK-AROUND  OF A/C, ALL DOORS AND FAIRINGS SECURE. (L). SEE SDR AALA201811129015 FOR RIGHT WHEEL ASSY.
